Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Noticed red rashes on penis after sex. Applied cream and antibiotic. What can this be?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
Hi doctor, previously i have red rashes penile head. However i have consulted a doctor and after applied Foban Cream plus having antibiotics, it recover and spots disappear. However after having sexual relation with my girl friend (have been together for two years), the red spots appear again. I still have some cream and antibiotic. After i applied the cream and consume the antibiotics it faded away but there are still some red spots remains. This has been a week and can doctor please kindly explain to me the problem that i incurred. Thank you very much

Please kindly noted that there is no discharge and no itchiness after having the cream on it and antibiotics.

Can this be some kind of STD?

Thanks
Posted Sun, 4 Aug 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Hi and thanks for the query,

It is very clear from what you describe that it is an infectious process going which responds to anti biotics. It would be very important to know if your partner has complained of any thing lately. It is important to note that there are some sexually transmitted infections that might show up clinically in the male, but the lady remains without symptoms. She might only show up with symptoms in the complications phase. This is the reason why it is very important to get her examined too. It is very probable this should be an infection. Being sexually transmitted is a big possibility, its ideal that she gets examined and obtain some tests from her doctor. Common infections that could stay without giving any symptoms in females, but show up very fast in males are Chlamydia, Herpes infections and some fungal infections.

I strongly propose you get examined by your add another drug. Tests for sexually transmitted infections to detect the actual causative agent and treat it properly is important.

I strongly suggest you consult with a primary care physician, and your partner should also get examined. Should you have any specific questions, feel free asking them. I shall be honored making contributions to your well being. thanks and kind regards as I wish you good health.

Bain LE, MD.
Above answer was peer-reviewed by
 
Follow-up: Noticed red rashes on penis after sex. Applied cream and antibiotic. What can this be? 17 minutes later
Hi Doctor, thank you for your kind reply. Noted that i dont have any allergies or Ulcer. I believe that it is just infection. I have re examined my penile head and the red spots has faded mostly and you really need to look very closely only you will be able to notice it. I dont have fever and i can focus well on my task (daily work), i know it due to my workload as an auditor. Hence i rule out HIV where HIV will not have rashes and it will directly hit the immune system where it causes fever.

Can it be just normal infection? I believe it is not a form of STD.
 
 
Answered by Dr. Luchuo Engelbert Bain 35 minutes later
Hi and thanks for the query,

HIV on its own does not present with as a rash. It is only in the late phase of the HIV infection, the other common infections , known as opportunistic infections could present as rashes (Herpes, Cytomegalovirus, Fungal infections and some bacterial infections).

As I mentioned earlier, an infectious (common infection) should certainly be the cause here. It might however be important for your doctor to get a careful clinical examination, especially when you the rashes are present, to better examine and prescribe an appropriate drug, at the needed dose for the appropriate duration for complete cure. I am still of the opinion your wife also gets consulted too. In case you have any risky sexual exposure lately, screening for HIV is always welcome. But HIV on its own, DOES not present with rashes or as a rash.

Thanks once again. Waiting for your query if any. wishing you the best of health and kind regards.

Bain LE, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor